Title: Higher order finite element approximation of systems of convection-diffusion-reaction equations with small diffusion
Authors: Bause, Markus 
Schwegler, Kristina 
Language: en
Keywords: Universit├Ątsbibliographie;Evaluation 2013
Issue Date: 2013
Publisher: North-Holland
Document Type: Article
Source: Enthalten in: Journal of computational and applied mathematics. - Amsterdam [u.a.] : North-Holland, 1975- ; ZDB-ID: 1468806-2 . - Bd. 246.2013, Seite 52-64
Journal / Series / Working Paper (HSU): Journal of computational and applied mathematics 
Volume: 246
Page Start: 52
Page End: 64
Publisher Place: Amsterdam [u.a.]
Organization Units (connected with the publication): Numerische Mathematik 
URL: https://ub.hsu-hh.de/DB=1.8/XMLPRS=N/PPN?PPN=863734340
DOI: 10.1016/j.cam.2012.07.005
Appears in Collections:2013

Show full item record

CORE Recommender

SCOPUSTM   
Citations

15
checked on May 17, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.